# SDR ASAA2013080395725

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,989 hours, 8,064 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: BACC45FT105P
- Condition: Loose
- Location: L2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT ILLUMINATED LT SIDE FAULT CODE 30402041.  ACFT GROUNDED. FOUND TERMINALS C & D LOOSE.  SECURED LT SIDE WINDOW C & D SENSOR TERMINALS.  WHCU BITE CK PASSED, REF FIM 30-41, TASK 801.
